Web of Science: 4 cites, Scopus: 4 cites, Google Scholar: cites,
On a Family of Rational Perturbations of the Doubling Map
Canela Sánchez, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)

Data: 2015
Resum: The goal of this paper is to investigate the parameter plane of a rational family of perturbations of the doubling map given by the Blaschke products. First we study the basic properties of these maps such as the connectivity of the Julia set as a function of the parameter a. We use techniques of quasiconformal surgery to explore the relation between certain members of the family and the degree 4 polynomials. In parameter space, we classify the different hyperbolic components according to the critical orbits and we show how to parametrize those of disjoint type.
Nota: Número d'acord de subvenció AGAUR/2009/SGR-792
Nota: Agraïments: The three actors were supported by MTM2011-26995-C02-02 and EU Project MRTN-CT-2006-035651 and FPU AP-2009-4564
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Blaschke products ; Circle maps ; Holomorphic dynamics ; Polynomial-like mappings
Publicat a: Journal of Difference Equations and Applications, Vol. 21 Núm. 8 (2015) , p. 715-741, ISSN 1023-6198

DOI: 10.1080/10236198.2015.1050387

30 p, 1.8 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2019-02-27

   Favorit i Compartir